# SDR SIMA952662

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS219026D
- Condition: Cracked
- Location: Pwr Brake Vlv
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT NR 4246 - LOW LEVEL HYDRAULIC GREEN SIDE IN FLIGHT.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND FITTING GOING TO THE INLET PORT OF DUAL POWER BRAKE VALVE CRACKED.  REMOVED AND REPLACED NR 6 FITTING AT VALVE.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
